Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 195, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Aug 20, 2012, 8:31 PM CDT for 4 counties in Texas. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2012, 8:31 PM CDT (01:31 UTC)
- Expired
- Aug 20, 2012, 9:14 PM CDT
- In force
- 43 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 8:32 PM CDT | TSTM WND GST 70 | 1 N Claude, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 20, 3:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 284 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 2322 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
096 WUUS54 KAMA 210131 SVRAMA TXC011-065-129-179-210230- /O.NEW.KAMA.SV.W.0195.120821T0131Z-120821T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 831 PM CDT MON AUG 20 2012 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS CARSON COUNTY IN THE PANHANDLE OF TEXAS DONLEY COUNTY IN THE PANHANDLE OF TEXAS GRAY COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 930 PM CDT * AT 826 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WHITE DEER TO 12 MILES EAST OF WAYSIDE...OR ALONG A LINE EXTENDING FROM 13 MILES WEST OF PAMPA TO 24 MILES SOUTH OF CLAUDE...MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... LEFORS... KINGSMILL... WHITE DEER... MCLEAN... LELIA LAKE... LAKE MCCLELLAN... HOWARDWICK... HEDLEY... GROOM... GREENBELT LAKE... GOODNIGHT... CLARENDON... ALANREED... PAMPA... CLAUDE... PANHANDLE... WAYSIDE... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3558 10059 3479 10057 3477 10160 3556 10154 TIME...MOT...LOC 0131Z 280DEG 37KT 3549 10113 3475 10128 $$ KJS
4 follow-up statements
256 WWUS54 KAMA 210143 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 843 PM CDT MON AUG 20 2012 TXC011-065-129-179-210230- /O.CON.KAMA.SV.W.0195.000000T0000Z-120821T0230Z/ DONLEY TX-GRAY TX-CARSON TX-ARMSTRONG TX- 843 PM CDT MON AUG 20 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EASTERN ARMSTRONG...SOUTHEASTERN CARSON...SOUTHERN GRAY AND DONLEY COUNTIES... AT 843 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING VERY DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM KINGSMILL TO 21 MILES SOUTHWEST OF CLARENDON...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF PAMPA TO 21 MILES SOUTHWEST OF CLARENDON...MOVING EAST AT 45 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE MCCLELLAN...HOWARDWICK...GREENBELT LAKE...LEFORS...ALANREED...LELIA LAKE...MCLEAN AND HEDLEY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLARENDON... CLAUDE AND PANHANDLE. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3549 10138 3550 10059 3479 10057 3477 10149 TIME...MOT...LOC 0143Z 280DEG 37KT 3547 10098 3473 10113 $$ KJS
668 WWUS54 KAMA 210154 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 854 PM CDT MON AUG 20 2012 TXC011-065-129-179-210230- /O.CON.KAMA.SV.W.0195.000000T0000Z-120821T0230Z/ DONLEY TX-GRAY TX-CARSON TX-ARMSTRONG TX- 854 PM CDT MON AUG 20 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EASTERN ARMSTRONG...SOUTHEASTERN CARSON...SOUTHERN GRAY AND DONLEY COUNTIES... AT 854 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GROOM TO 20 MILES SOUTHWEST OF CLARENDON...OR ALONG A LINE EXTENDING FROM 16 MILES EAST OF CLAUDE TO 20 MILES SOUTHWEST OF CLARENDON...MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOWARDWICK...GREENBELT LAKE...LAKE MCCLELLAN...MCLEAN...LELIA LAKE... HEDLEY AND ALANREED. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLARENDON AND CLAUDE. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3478 10144 3524 10137 3524 10058 3479 10057 TIME...MOT...LOC 0154Z 282DEG 25KT 3516 10107 3471 10111 $$ KJS
358
WWUS54 KAMA 210205
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
905 PM CDT MON AUG 20 2012
TXC065-179-210215-
/O.CAN.KAMA.SV.W.0195.000000T0000Z-120821T0230Z/
GRAY TX-CARSON TX-
905 PM CDT MON AUG 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARSON AND
SOUTHERN GRAY COUNTIES IS CANCELLED...
AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3479 10058 3478 10137 3517 10134 3517 10058
3505 10058
TIME...MOT...LOC 0205Z 282DEG 25KT 3514 10098 3469 10102
$$
TXC011-129-210230-
/O.CON.KAMA.SV.W.0195.000000T0000Z-120821T0230Z/
DONLEY TX-ARMSTRONG TX-
905 PM CDT MON AUG 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN ARMSTRONG AND DONLEY COUNTIES...
AT 905 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF HOWARDWICK TO 19
MILES SOUTHWEST OF CLARENDON...OR ALONG A LINE EXTENDING FROM 16
MILES NORTHWEST OF CLARENDON TO 19 MILES SOUTHWEST OF CLARENDON...
MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GREENBELT LAKE...LELIA LAKE AND HEDLEY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLARENDON.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3479 10058 3478 10137 3517 10134 3517 10058
3505 10058
TIME...MOT...LOC 0205Z 282DEG 25KT 3514 10098 3469 10102
$$
KJS349
WWUS54 KAMA 210214
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
914 PM CDT MON AUG 20 2012
TXC011-129-210224-
/O.CAN.KAMA.SV.W.0195.000000T0000Z-120821T0230Z/
DONLEY TX-ARMSTRONG TX-
914 PM CDT MON AUG 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ARMSTRONG AND DONLEY
COUNTIES IS CANCELLED...
AT 914 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED
AND EXITED THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING
IS CANCELLED.
LAT...LON 3479 10058 3478 10137 3517 10134 3517 10058
3505 10058
TIME...MOT...LOC 0214Z 282DEG 25KT 3513 10090 3468 10095
$$
KJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 8:19 PM CDT, 12 minutes earlier.
Area forecast discussion, Aug 20, 8:19 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 819 PM CDT MON AUG 20 2012 .UPDATE... CANCELLED THE WATCH BEHIND THE MAIN LINE OF THUNDERSTORMS...AND EXTENDED THE WATCH INTO THE SOUTHEASTERN TX PANHANDLE GIVEN THE RADAR TRENDS WITH THIS MAIN LINE OF THUNDERSTORMS. JOHNSON && .PREV DISCUSSION... /ISSUED 635 PM CDT MON AUG 20 2012/ UPDATE... MAIN LINE OF STORMS HAS DEVELOPED AND MOVED EAST MUCH EARLIER THAN PREVIOUSLY FORECAST. THUS...HAVE ADDED ARMSTRONG...CARSON...AND DONLEY COUNTIES TO THE WATCH. SEVERE THREAT IS LESS FURTHER NORTH GIVEN EXTENSIVE CLOUD COVER. JOHNSON AVIATION... FOR THE 00Z TAFS...THE MAIN LINE OF TSRA SHOULD MOVE EAST OF THE TAF SITES BY 03Z. THERE IS A CHANCE THAT THERE COULD BE A SECOND WAVE OF TSRA LATE TONIGHT...BUT UNCERTAINTY ON POTENTIAL OR COVERAGE SO WILL NOT MENTION IN THE TAFS FOR NOW. STILL CONCERNED FOR THE POTENTIAL OF LOW STRATUS BETWEEN 09 AND 16Z...AT ALL TAF SITES. WILL INCLUDE AN MVFR CEILING FOR NOW...BUT WILL HAVE A BETTER IDEA ON THE AMOUNT OF LOW LEVEL MOISTURE...AND THUS THE POTENTIAL FOR IFR CEILINGS...AFTER THE STORMS DISSIPATE TONIGHT. JOHNSON PREV DISCUSSION... /ISSUED 407 PM CDT MON AUG 20 2012/ UPDATE... UPDATED THE FORECAST TO INCLUDE THE SEVERE THUNDERSTORM WATCH WHICH IS IN EFFECT FOR THE WESTERN OKLAHOMA AND TEXAS PANHANDLES. PREV DISCUSSION... /ISSUED 247 PM CDT MON AUG 20 2012/ DISCUSSION... UPPER LEVEL SHORT WAVE TROUGH OVER COLORADO HAS ALREADY FIRED SOME CONVECTION OVER SOUTHEAST COLORADO AND NORTHEAST NEW MEXICO. THIS AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO CONTINUE TO MOVE SOUTHEAST THROUGH THE PANHANDLES OVERNIGHT. SOME THUNDERSTORMS MAY DEVELOP AHEAD OF THE MAIN BATCH IN A MOISTURE AXIS THAT RUNS SOUTH TO NORTH ACROSS THE WESTERN PANHANDLES. IF THESE STORMS CAN DEVELOP AHEAD OF THE MAIN MCS LATE THIS AFTERNOON...THEY MAY BRING SOME HAIL AS A SEVERE WEATHER THREAT. OTHERWISE...STRONG WINDS WILL BE THE MAIN THREAT WITH STORMS OVERNIGHT. UPPER LEVEL SHORT WAVE WILL SLOWLY DEPART THE CWA ON TUESDAY...BUT NOT BEFORE IT FIRES A FEW MORE SHOWERS AND THUNDERSTORMS...MAINLY ACROSS THE SOUTHEAST. ALL OF THE RAIN IS EXPECTED TO EXIT THE CWA BY TUESDAY NIGHT. TEMPERATURES FOR TUESDAY WILL BE TRICKY WITH THE CLOUD COVER AND RAIN AROUND THE AREA. BELIEVE THAT THE NORTHWEST CWA WILL BE THE WARMEST WITH THE SOUTHEAST THE COOLEST. THE PANHANDLES WILL REMAIN DRY DURING THE DAY WEDNESDAY. BUT BY WEDNESDAY NIGHT WE WILL START FEELING THE AFFECTS OF AN UPPER LEVEL LOW MOVING THROUGH SOUTHERN CALIFORNIA. THE RIDGE WILL FLATTEN OUT TO ALLOW THIS UPPER LEVEL LOW TO SLOWLY MOVE THROUGH THE SOUTHERN GREAT BASIN...SOUTHERN ROCKIES...AND EVENTUALLY OUT INTO THE CENTRAL PLAINS BY SATURDAY. AS THIS UPPER LOW APPROACHES THE PANHANDLES WEDNESDAY THROUGH FRIDAY...IT WILL HELP TO GIVE US A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS AS THE SUBTROPICAL MOISTURE IS TILTED OVER OUR DIRECTION AHEAD OF THE LOW. THE PANHANDLES WILL DRY OUT NEXT WEEKEND AS THIS UPPER LOW MOVES AWAY FROM THE AREA. FIRE WEATHER... ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED THROUGH MID WEEK AS RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE 20 PERCENT. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 16/15
Hazardous weather outlook, Aug 20, 8:17 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 817 PM CDT MON AUG 20 2012 OKZ001>003-TXZ001>020-211100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 817 PM CDT MON AUG 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM FOR THE SOUTH CENTRAL AND SOUTH EASTERN TEXAS PANHANDLE. THUNDERSTORMS ARE POSSIBLE ACROSS THE PANHANDLES THROUGH TONIGHT. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. IN ADDITION...THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES TUESDAY...AND THEN AGAIN WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. A FEW STORMS THAT DEVELOP MAY BECOME STRONG...WITH GUSTY WINDS TO AROUND 50 MPH AND SMALL HAIL BEING THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION THROUGH TONIGHT. JOHNSON
In the hours before
Local storm report, Aug 20, 8:09 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
809 PM CDT MON AUG 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD AMARILLO 35.20N 101.82W
08/20/2012 POTTER TX TX DPS
WESTERN ST. FLOODED SOUTH OF I40
&&
EVENT NUMBER AMA1200626
SPENCERLocal storm report, Aug 20, 8:11 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
811 PM CDT MON AUG 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM FLASH FLOOD AMARILLO 35.20N 101.82W
08/20/2012 POTTER TX NWS EMPLOYEE
RESIDENTAL STREETS FLOODED AND IMPASSIBLE NEAR DOWNTOWN
&&
EVENT NUMBER AMA1200627
SPENCERLocal storm report, Aug 20, 8:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
812 PM CDT MON AUG 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM FLASH FLOOD AMARILLO 35.20N 101.82W
08/20/2012 POTTER TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTED NUMEROUS FLOODED
INTERSECTIONS AND VEHICLES STRANDED WITH WATER RESCUES
BEING CONDUCTED.
&&
EVENT NUMBER AMA1200628
ABMLocal storm report, Aug 20, 8:14 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
814 PM CDT MON AUG 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM FLASH FLOOD 5 S AMARILLO 35.13N 101.82W
08/20/2012 RANDALL TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTED NUMEROUS FLOODED
INTERSECTIONS AND VEHICLES STRANDED WITH WATER RESCUES
BEING CONDUCTED.
&&
EVENT NUMBER AMA1200629
ABMLocal storm report, Aug 20, 8:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
822 PM CDT MON AUG 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 2 SW AMARILLO 35.18N 101.84W
08/20/2012 POTTER TX BROADCAST MEDIA
SIGNIFICANT TREE DAMAGE WITH SOME BIG TREES LEANING AND
OR DOWNED IN AMARILLO COLLEGE AREA
&&
EVENT NUMBER AMA1200631
SFJLocal storm report, Aug 20, 8:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
826 PM CDT MON AUG 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG AMARILLO 35.20N 101.82W
08/20/2012 POTTER TX TRAINED SPOTTER
45TH AND GEORGIA STOP SIGN BLOWN OFF POST
&&
EVENT NUMBER AMA1200632
SPENCERThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 7:17 PM CDT | Areal Flood Advisory | AMA | Randall | 6 hr |
| Aug 20, 7:25 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 50 min |
| Aug 20, 7:32 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter | 58 min |
| Aug 20, 7:48 PM CDT | Flash Flood Warning | AMA | Randall | 118 min |
| Aug 20, 7:49 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 56 min |
| Aug 20, 7:55 PM CDT | Flash Flood Warning | AMA | Potter | 113 min |
| Aug 20, 8:02 PM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Hutchinson | 4 hr |
| Aug 20, 8:51 PM CDT | Areal Flood Advisory | AMA | Donley | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.